# SDR QXEA9900555

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NR 2 NACELLE HAS RIVETS PULLED THROUGH SKIN AT NACELLE STATION 134.68 AT LOWER LONGERON OUTBOARD SIDE.  REPAIRED IAW SRM 51-20-16.
